PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1998 | 85 | 4 | 377-388
Tytuł artykułu

Note on the congruence of Ankeny-Artin-Chowla type modulo p²

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
The results of [2] on the congruence of Ankeny-Artin-Chowla type modulo p² for real subfields of $ℚ(ζ_p)$ of a prime degree l is simplified. This is done on the basis of a congruence for the Gauss period (Theorem 1). The results are applied for the quadratic field ℚ(√p), p ≡ 5 (mod 8) (Corollary 1).
Słowa kluczowe
Czasopismo
Rocznik
Tom
85
Numer
4
Strony
377-388
Opis fizyczny
Daty
wydano
1998
otrzymano
1997-11-14
Twórcy
  • Matematický ústav SAV, Štefánikova 49, 814 73 Bratislava, Slovakia
Bibliografia
  • [1] E. R. Hansen, A Table of Series and Products, Prentice-Hall, 1973.
  • [2] S. Jakubec, Congruence of Ankeny-Artin-Chowla type modulo p² for cyclic fields of prime degree l, Acta Arith. 74 (1996), 293-310.
  • [3] S. Jakubec, The congruence for Gauss's period, J. Number Theory 48 (1994), 36-45.
  • [4] S. Jakubec, On Vandiver's conjecture, Abh. Math. Sem. Univ. Hamburg 64 (1994), 105-124.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav85i4p377bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.